# SDR AALA202212146407

- Difficulty date: December 13, 2022
- Submitted: December 14, 2022
- Operation: Air carrier
- Aircraft: N722AN
- Make and model: Boeing 777323
- Aircraft serial: 31547
- Aircraft time: 38,016 hours, 4,489 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Part number: BPAS105
- Condition: No Test
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: RT OVERWING EXIT ESCAPE SYSTEM BACKUP BATTERY FAILS OPERATIONAL TEST. REPLACED BATTERY PER AMM 52-12-24.
